BibTeX record journals/csda/Lambert11

download as .bib file

@article{DBLP:journals/csda/Lambert11,
  author    = {Philippe Lambert},
  title     = {Smooth semiparametric and nonparametric Bayesian estimation of bivariate
               densities from bivariate histogram data},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {55},
  number    = {1},
  pages     = {429--445},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.csda.2010.05.011},
  doi       = {10.1016/j.csda.2010.05.011},
  timestamp = {Tue, 18 Feb 2020 13:55:23 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/Lambert11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics